After a 9 hour trip in the car, the following morning my back `locked up'. Could hardly move for two days. Quit taking Myrbetriq, pain has almost gone.
My back would lock up and I wouldnt be able to move just from the 9 hour car ride! Do you have any disc problems with your back? I doubt it is the Myrbetriq. Many times back pain like this will improve in a few days on its own. Talk to your Dr if you feel you want to discontinue the medication.
Although Myrbetriq can cause joint pain I agree with DzooBaby I would be more inclined to blame the 9 hour trip in a car than the med.
I know that if I travel for more than 4 hours in a car I need help just getting out of the car.
Oh my goodness, yes! I am so glad to read this.
I started taking Myrbetriq about two weeks ago. It solved the urinary problem immediately.
However, after the 2 weeks, severe lower back pain began, to the point where I was going to ask for an MRI.
I forgot to take it yesterday and noticed the pain is a little better.
Also, it's the worst when I get up in the morning, almost unbearable. As I go about my day, moving around in the garden, etc it gets much better.
I plan to stop taking it, despite the good results for the urinary problem. The pain isn't worth it and there are other drugs my doctor could try.
I've been having back pain and joint pain in my fingers and toes since starting myrbetriq a few months ago.
At first it was mild pain and I thought it was from the gym.
It got steadily worse over a few months. The finger joint pain is what made me realize something was wrong. The pain is especially acute in the morning.
My original urologist got offended that I questioned whether it was the myrbetriq and said she had never seen joint pain as a side effect.
I went to better doctors who eliminated many other illnesses (e.g., arthritis) and told me to stop the myrbetriq ASAP.
I stopped the myrbetriq a couple of days ago and am slightly better.
I will update if it is not the myrbetriq.
Good to see this. I just started taking it and it works, but... Severe, achy, (not sharp), back pain on the 3rd day. I have not yet talked to my doc, waiting for her call, but since it's not on the side effects list, I have a feeling she will say it is something else.
I recently filled prescription and did not realize dosage increased. Within 3 days was having blurry vision, headache, dizziness, lower back pain, lower extremity severe Charlie horses when sleeping worst part was sinus issues. At the same time my blood pressure was running high and resting heart rate was running between 119-125. Blood work has been perfect, average BP is 127/64 heart rate of 68. It’s day 4 and it’s still running high, stopped medication and dr. Decreased to 25 mg every other day. I think it’s all related. I also was just sick with congestion nose to congestion in lungs for almost a month. During that time I had sores in mouth, tip of tongue raw like you burned it but didn’t, , off/ on blurry vision, Charlie horses, lower back pain, while taking 25 mg daily. I’m starting to believe it’s all related. I’m in excellent health and stay very active for a 66 year old female.
I will be sent for Covid test for second time in a month even though I’m following stay at home guidelines and not exposing myself.
- Myrbetriq Information for Consumers
- Myrbetriq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Myrbetriq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.